# SDR REXA2019102391526

- Difficulty date: October 9, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 28,690 hours, 20,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Step
- Part number: SH670365521
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR: OUT OF LIMITS: [ DURING EVALUATION/MEASURE OF LH FWD/AFT SILL STEP PLATE RELATED WITH NRC 00324 ]: CORROSION ON SILL STEP PLATE AT LH FWD/AFT EMERGENCY EXIT SURROUNDING STRUCTURE. (CPAX)TCI: 53-20-258     
"
"CORROSION LEVEL 2. SILL STEP PLATE AT LH FWD/AFT EMERGENCY EXIT SURROUNDING STRUCTURE WERE REPLACED PER CRJ-900 SRM 51-41-02-001-001-A01 PAR6.                                                                   
"
